Homeomorphy of dynamical systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1351-1359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a0,
author = {D. M. Grobman},
title = {Homeomorphy of dynamical systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1351--1359},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a0/}
}
D. M. Grobman. Homeomorphy of dynamical systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1351-1359. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a0/